# SDR ASOA20160611027

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 36,360 hours, 28,175 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0206B612
- Condition: Odor
- Location: Cockpit
- Part time: 32,085 hours, 22,935 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN MFD INOPERATIVE WITH BURNING ODOR AND CB POPPED.  CONTRACT MAINTENANCE REMOVED CAPTAIN MFD AND INSPECTED AREA FOR OVERHEATING WITH NO DEFECTS NOTED PLACED ON MEL.  R & R CAPTAIN`S MFD WITH OPS CHECK GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
